Some features for blow-up solutions of a nonlinear parabolic equation

Koichi Anada, Tetsuya Ishiwata

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In previous studies we have shown some conjectures for behavior of blow-up solutions to a nonlinear parabolic equations. They are very important features to investigate behavior of solutions near their blow-up time. The purpose of our paper is to prove one of them that we call "weak eventual monotonicity".

Original languageEnglish
Pages (from-to)175-182
Number of pages8
JournalIAENG International Journal of Applied Mathematics
Volume45
Issue number3
Publication statusPublished - 2015

    Fingerprint

Keywords

  • Blow-up solutions
  • Eventual monotonicity
  • Parabolic equations
  • Type 2

ASJC Scopus subject areas

  • Applied Mathematics

Cite this